

KEY

Event
REGISTRATION/BREAK
SESSION
CBDNA MEETING
PERFORMANCE
SPECIAL SESSION
INTERCOLLEGIATE BAND

Thursday, February 22, 2024

Time	Event	Presenter(s)/Facilitator	Location(s)
6:30 p.m.	REGISTRATION		Bailey Hall Lobby
7:00 p.m.	SPECIAL SESSION: Pre-Concert Talk with Dana Wilson	James Spinazzola	Bailey Hall
7:30 p.m.	PERFORMANCE: Cornell University	James Spinazzola	Bailey Hall
9:00 p.m.	Informal Gathering	—	Marriott Hotel Lobby



Friday, February 23, 2024

Time	Event	Presenter(s)/Facilitator	Location(s)
8:00 a.m.	REGISTRATION with light breakfast	—	Lincoln Hall lower lobby
9:00 a.m.	SPECIAL SESSION 1: George Gershwin's Rhapsody in Blue at 100 Years (60 min)	Dr. Bradley Ethington, Dr. Timothy Diem, Dr. Milton Rubén Laufer, Dr. James Tapia: Syracuse University	Lincoln Hall B20
10:00 a.m.	SESSION 1A: Conducting Pedagogy Re(de)fined (60 min)	Adam F. Brennan: Commonwealth University of PA-Mansfield	Lincoln Hall B20
10:00 a.m.	SESSION 1B: Where Words Cannot Go - An Interdisciplinary Approach to Student Mental Health (30 min)	William Kinne: Director of Bands, University of Southern Maine	Lincoln Hall B21
10:30 a.m.	SESSION 1C: Fostering Creativity in the Large Ensemble (30 min)	Eric Smedley: Indiana University Jacobs School of Music	Lincoln Hall B20
11:00 a.m.	SESSION 2A: Why Gustav Holst Wrote the First Suite in E-flat (30 min)	Lindsay Bronnenkant: University of Massachusetts Amherst	Lincoln Hall B20
11:00 a.m.	SESSION 2B: Exploring the Correlation Between Flow Theory Factors and Perceived Sense of Community	Daniel Cook: Director of Bands, Ithaca College & Amrutha Murthy: Director of Bands, Park Vista High School	Lincoln Hall B21
11:30 p.m.	LUNCH (on own)	_	Klarman Hall Atrium
12:30 p.m.	SPECIAL SESSION 2: Igor Stravinsky's Concerto for Piano and Wind Instruments: A Centennial Celebration	Xak Bjerken, piano James Spinazzola, conductor	Barnes Hall
12:00-1:00	INTERCOLLEGIATE BAND Registration	Eric Melley	Lincoln Hall lower lobby
1:00-5:00	INTERCOLLEGIATE BAND REHEARSAL 1 of 3	Eric Melley	Lincoln Hall B20
1:15-1:30	COFFEE BREAK		
1:30 p.m.	SPECIAL SESSION 3: Don Hunsberger: Life and Legacy		Lincoln Hall 149



2:30 p.m.	SESSION 3: An investigation into the American Wind Symphony Orchestra and its repertoire	Brad Jopek: University of Maryland Alex Scott: University of Michigan	Lincoln Hall 149
3:30 p.m	BREAK		
4:00 p.m.	PERFORMANCE 1: Westminster College	R. Tad Grieg	Bailey Hall
5:00 p.m.	BREAK		PSB Atrium
5:30 p.m.	PERFORMANCE 2: Dartmouth College	Brian Messier	Bailey Hall
6:30 p.m.	DINNER BREAK	_	On own
7:00-9:00	INTERCOLLEGIATE BAND REHEARSAL 2 of 3	Eric Melley	Lincoln B20
8:00 p.m.	PERFORMANCE 3: Montclair State University	Thomas McCauley	Bailey Hall
9:30 p.m.	Informal Gathering	_	Marriot Hotel Lobby

Saturday, February 24, 2024

Time	Event	Presenter(s)/Facilitator	Location
8:00 a.m.	REGISTRATION		Lincoln Hall lower lobby
8:00 a.m.	MEETING: Open Forum and light breakfast		Klarman Atrium
9:00-11:00 a.m.	SPECIAL SESSION 4: Two and a Half Centuries Late to the Ball (but can we join the party?): Mozart-Period Performance Practices	Neal Zaslaw, Emeritus Professor of Music, Cornell University	Klarman Auditorium
9:45-12:00	INTERCOLLEGIATE BAND OPEN REHEARSAL	Eric Melley, Steve Peterson	Lincoln B20
11:30 a.m.	PERFORMANCE 4: University of Delaware	Lauren Reynolds	Bailey Hall
12:30 p.m.	LUNCH/National Music Education Committee	Jared Chase/Glen Adsit	Big Red Barn



Time	Event	Presenter(s)/Facilitator	Location
2:00 p.m.	PERFORMANCE 5: Intercollegiate Band	Steve Peterson	Bailey Hall
2:30 p.m	COFFEE BREAK		
2:45 p.m.	PERFORMANCE 6: Penn State University	Tonya Mitchell-Spradlin	Bailey Hall
3:45 p.m.	BREAK		Lincoln Hall lower lobby
4:00 p.m.	SESSION 4: The Mexican Repertoire Initiative at Dartmouth	Brian Messier, Rodrigo Martinez Torres, Abigail Pak: Dartmouth College	Lincoln Hall B21
5:00 p.m.	PERFORMANCE 7: Eastman Wind Orchestra	Mark Davis Scatterday	Bailey Hall